# SDR CA151209003

- Difficulty date: November 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 340A
- Aircraft time: 6,472 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5311261215
- Condition: Cracked
- Location: Cockpit
- Part time: 6,472 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT HEARD THE SIDE WINDOW CRACK WHEN HE WAS CRUISING AT 13,000 FT. WITH THE ACFT PRESSURIZED.  THE WINDOW CRACKED FROM THE LOWER FORWARD EDGE TO THE STORM WINDOW HOLE, THE LENGTH OF THE CRACK WAS 2.75" LONG, THE CRACK STOPPED AT THE STORM WINDOW OPENING.
